# SDR A6WA201744756

- Difficulty date: January 16, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 32,320 hours, 31,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST SMELL AND SMOKE IN CABIN WITH BOTH PACKS ON AND APU RUNNING.
